# SDR ASAA2015020310532

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 28,045 hours, 8,216 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP ILLUMINATED.  RESET WITH MASTER CAUTION. ACFT GROUNDED. ACCOMPLISHED BITE TEST ON NR 1 AND NR 2 PACK ZONE TEMP CONTROLLERS, FOUND FAULT LIGHT FOR FLIGHT DECK TRIM VALVE ON NR 2 PACK ZONE TEMP CONTROLLER.  IAW MM 21-61-00.  OPERATED EACH PACK SEPARATELY AND BOTH PACKS TOGETHER.  IN ALL CONFIGURATIONS WAS ABLE TO MODULATE CONTROL CABIN SUPPLY DUCT TEMPERATURE FROM 6-60 DEGREES C, WITH TEMPERATURE STABLE AT AT 24 DEG C IN AUTO WITH MOVEMENT OF TEMP CONTROL KNOB. CONTROL CABIN ZONE TEMP LIGHT DID NOT ILLUMINATE.  REACCOMPLISHED BITE OF BOTH PACK, ZONE TEMP CONTROLLERS, NO DEFECTS NOTED.  SUSPECT INTERMITTENT FAULT, NO HISTORY LAST 60 DAYS.
